Skip to main content

Domineering: Comments on a Game of No Chance

Dore, John C., Woodcock, Chris F. (2015) Domineering: Comments on a Game of No Chance. Mathematics Today, 51 (4). pp. 172-174. ISSN 1361-2042. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Chris F Woodcock
Date Deposited: 24 Jun 2017 12:59 UTC
Last Modified: 06 Feb 2020 04:16 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/62137 (The current URI for this page, for reference purposes)
Woodcock, Chris F.: https://orcid.org/0000-0003-4713-0040
  • Depositors only (login required):